Estimates for resolvents and functions of operator pencils on tensor products of Hilbert spaces

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Let H = X ⊗Y be a tensor product of separable Hubert spaces X and Y. We establish norm estimates for the resolvent and operator-valued functions of the operator A = Σk=0mBk⊗;S k, where Bk (k = 0,., m) are bounded operators acting in Y, and S is a self-adjoint operator acting in X. By these estimates we investigate spectrum perturbations of A. The abstract results are applied to the nonself-adjoint differential operators in Hubert and Euclidean spaces. Our main tool is a combined use of some properties of operators on tensor products of Hubert spaces and the recent estimates for the norm of the resolvent of a nonself-adjoint operator.

Original languageEnglish
Pages (from-to)673-686
Number of pages14
JournalKyoto Journal of Mathematics
Volume51
Issue number3
DOIs
StatePublished - 1 Sep 2011

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Estimates for resolvents and functions of operator pencils on tensor products of Hilbert spaces'. Together they form a unique fingerprint.

Cite this